# SDR AALA20100209DFW03

- Difficulty date: February 8, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 59,178 hours, 20,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 AFT EXIT LENS ASSEMBLY DAMAGED.  REPLACED LIGHT ASSEMBLY FOR RIGHT NUMBER 1 AFT EXIT.  OPS CHECKED NORMAL.
